# SDR DALA2018092005681

- Difficulty date: September 10, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 59,688 hours, 23,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR ENTRY DOOR HINGE COVER DAMAGED. INSTALLED NEW HINGE COVER PER AMM 52-11. CLEAR MCO.
